# SDR FDEA201207312835

- Difficulty date: July 31, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 64,278 hours, 12,499 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0103
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW.  REMOVED & REPLACED EMERGENCY LIGHT POWER SUPPLY  UNIT,  OPS CHECKED OK PER AMM33-51-01.
